MathSciNet Relay Station
MathSciNet bibliographic data
MR2963450 41A21 (30E10 31A15 40A15)
Gonchar, A. A.; Rakhmanov, E. A.; Suetin, S. P. Padé-Chebyshev approximants for multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets. (Russian) Uspekhi Mat. Nauk 66 (2011), no. 6(402), 3--36; translation in Russian Math. Surveys 66 (2011), no. 6, 1015–1048
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement